# SDR U2RA2021071600026

- Difficulty date: July 14, 2021
- Submitted: July 16, 2021
- Operation: Air carrier
- Aircraft: N756CA
- Make and model: Boeing 747412
- Aircraft serial: 26547
- Aircraft time: 85,689 hours, 13,938 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 7A1323114
- Part serial: GS1986
- Condition: Low Pressure
- Location: Upper Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER DECK RIGHT DOOR EMERGENCY SLIDE FORWARD BOTTLE PRESSURE LOW - DISCREPANCY TRANSFERRED TO DEFERRED MAINTENANCE ITEM PER MINIMUM EQUIPMENT LIST 52-23-01-01.
